MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH CENTRAX DURATION 26MM X 44MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH CENTRAX DURATION 26MM X 44MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 6226-2-644
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
This case was reported by the case card of the study (b)(6).The bha was done with centrax bipolar cup, v40 head and accolade 2 stem at (b)(6) 2016 for left side femoral neck fracture.At (b)(6) 2016 the patient had a little pain on the affected side when she was discharged from hospital.And at (b)(6) 2017 the patient died regardless of the bha surgery.
 
Event or Problem Description
This case was reported by the case card of the study join.The bha was done with centrax bipolar cup, v40 head and accolade 2 stem at (b)(6) 2016 for left side femoral neck fracture.At (b)(6) 2016 the patient had a little pain on the affected side when she was discharged from hospital.And at (b)(6) 2017 the patient died regardless of the bha surgery.
 
Additional Manufacturer Narrative
An event regarding pain involving a centrax head was reported.The patient was reported to have died after surgery though it was stated that this was not related to the surgery.The event was not confirmed.Method & results product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Medical records received and evaluation: no medical records were received for review with a clinical consultant.Product history review: a review of the device manufacturing records indicate that all devices accepted into final stock were free from discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: the exact cause of the event could not be determined because insufficient information was provided.Further information such as return of the device, pathology reports, pre- and post-operative x-rays and the primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.The following devices were also listed in this report: size 5 accolade ii 127 deg; cat# (b)(4); lot# 53531301.26mm -3 v40 taper vit head; cat# (b)(4); lot# 56410104.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.

Brand Name
CENTRAX DURATION 26MM X 44MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8889022
Report Number0002249697-2019-02830
Device Sequence Number14206124
Product Code JDI
UDI-Device Identifier07613327032178
UDI-Public07613327032178
Combination Product (Y/N)N
PMA/510(K) Number
K972792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source other,study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Catalogue Number6226-2-644
Device Lot NumberDY89TK
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/16/2019
Supplement Date Received by Manufacturer09/12/2019
Initial Report FDA Received Date08/13/2019
Supplement Report FDA Received Date10/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight29